# SDR FDEA200901300406

- Difficulty date: January 30, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 50,523 hours, 16,419 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: BAC15142700
- Condition: Corroded
- Location: Bs1320-1360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY DOOR, LOWER SILL, AT BS 1340, LOWER SURFACE IS CORRODED, AFT OF FLOORBEAM.  REMOVED CORROSION ON LT EMERGENCY DOOR LOWER SILL WEB, BS 1340, LBL 60, PER SRM 51-10-02.  CORROSION OUT OF LIMITS PER SRM 53-60-15, FIG 101, DETAIL 4. L=6.0", W=3.0",   D=.020".  REMOVED CREASE BEAM, SEAL RETAINERS FOR ACCESS PER SRM 51-40-02.  FABRICATED NEW WEB ON MAE TRAVELER NR T8/776935.  LOCATED, DRILLED, TREATED AND PRIMED NEW WEB PER SRM 51-40-02, 51-20-01.  TOP COATED NEW WEB PER SRM 51-20-00.  INSTALLED NEW WEB, AND CREASE BEAM, BRACKETS, AND RETAINERS REMOVED FOR ACCESS, AT BS 1320-1360, LBL 60, PER SRM 51-40-02.  THIS REPAIR IS CLASSIFIED AS A CAT "A" MAJOR REPAIR.
